# SDR IPXA2022081085086

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Grill
- Part number: A5461144500100
- Condition: Cracked
- Location: Eng Grill Eng#1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CENG PYLON 1 GRILL BETWEEN 414ER AND 472AR HAS A CRACK.REPAIRED ON MAE TRAVELER # T22/1629976 SERVICE ORDER #60018982010001.
